I have Depression and Anxiety. I take 200mg of generic Zoloft and 2mg of generic Klonopin. My doc just added 5mg of Abilify and I have been Extremely energetic, too talkative, and a have lost my temper a few times since starting the Ability. I have been on it for just a week, I lower the dose to half (2.5) and I feel more in control. Has anyone had this experience and/or have any thoughts about it?
Should 5mg of Abilify make you More anixious and hyper?
- 13 Dec 2014 by Chele12
- 22 April 2015
- abilify, klonopin, zoloft, depression, post traumatic stress disorder, anxiety, generalized anxiety disorder, major depressive disorder, generic
Added 13 Dec 2014:
I meant I Just lowered the dose to 2.5mg
Chele''''' YOU should let the doctor know when you change the dose of your medication but this is very common the symptoms you are talking about lots of times this helps your other meds work better but many people can't handle the full dose and the doctor slowly increases the dose... I would let the doctor know the problems your having they should know that you are having increased symptoms of anxiety etc and you cut it back and it seems to be working better always good to be on the same track as the doctor..Please before you change next time call them first.But if its working stick with it and the doctor may increase it once your system gets used to it..good luck
Unfortunately when we first start, add or make a dosage change these meds seem to make the symptoms worse as opposed to better. Give it some time, as much as 2-3 weeks to settle in, many factors affect the performance of these meds.
I've been on 5mgs Abilify and I'm doing great. Better on any other antidepressant that I have been on. I've been on it for 28 days. I started feeling better in 3 days on it but it works very differently with people. It might take it a lot longer to get in your system. I feel you should stay on the recommended dose for at least 3 to 4 wks. Hope u find an answer and also hope you will feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2018 • 3 answers
Updated 30 Dec 2018 • 2 answers
Updated 29 Jun 2017 • 1 answer
Updated 2 Mar 2017 • 1 answer
Updated 17 Dec 2017 • 1 answer